# SDR UIEA2019102405786

- Difficulty date: October 24, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,766 hours, 15,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 402112
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS GUARDED COVER CRACKED ( REPLACED LIGHT SWITCH GUARD IAW AMM 33-51-00 OPS CKS NORMAL )
